Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Correction of stability curves in Hill-Meissner's equation


Author: Chikara Sato
Journal: Math. Comp. 20 (1966), 98-106
MSC: Primary 65.99
DOI: https://doi.org/10.1090/S0025-5718-1966-0187405-X
Correction: Math. Comp. 20 (1966), 98-106.
Original Article: Math. Comp. 20 (1966), 98-106.
MathSciNet review: 0187405
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Meissner, "Ueber Schüttelerscheinungen in Systemen mit periodisch veränderlicher Elastizität," Schweiz. Bauzeit., v. 72, 14, 1918, pp. 95-98.
  • [2] Whittaker & Watson, A Course of Modern Analysis, Cambridge, 1935, pp. 404-428.
  • [3] B. van der Pol & M. J. O. Strutt, "On the stability of the solutions of Mathieu's equation," Philos. Mag., v. 5, 1928, pp. 18-38.
  • [4] N. Minorsky, Introduction to Non-Linear Mechanics. Topological Methods, Analytic Methods, Non-Linear Resonance. Relaxation Oscillations, J. W. Edwards, Ann Arbor, Michigan, 1947, pp. 359-369. MR 8, 583. MR 0020689 (8:583d)
  • [5] L. Brillouin, Wave Propagation in Periodic Structures, 2nd ed. Dover, New York, 1953, pp. 180-186. MR 0052978 (14:704a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.99

Retrieve articles in all journals with MSC: 65.99


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0187405-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society